# SDR UIEA2025050500585

- Difficulty date: May 5, 2025
- Submitted: May 5, 2025
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,864 hours, 6,922 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR OUT - L1 DOOR LATCH FITTING AT FWD UPPER.( 1. REPAIR - CHAFING DAMAGE ON FITTING OF L1 DOOR SURROUND STRUCTURE FWD FRAME AT STA 434 IAW EGAT EI T2025A53M-720 REV 2. JOB COMPLETED AND CONDITION CHECK NORMAL. )
